RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 622–625 (Mi de7140)  

Ordinary Differential Equations

On the problem of continuous stabilization of nonstationary objects

B. V. Ulanov

Urals State Pedagogical University, Sverdlovsk

Full text: PDF file (571 kB)

English version:
Differential Equations, 1990, 26:4, 453–456

Bibliographic databases:
UDC: 517.977
Received: 12.09.1988

Citation: B. V. Ulanov, “On the problem of continuous stabilization of nonstationary objects”, Differ. Uravn., 26:4 (1990), 622–625; Differ. Equ., 26:4 (1990), 453–456

Citation in format AMSBIB
\Bibitem{Ula90}
\by B.~V.~Ulanov
\paper On the problem of continuous stabilization of nonstationary objects
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 622--625
\mathnet{http://mi.mathnet.ru/de7140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061444}
\zmath{https://zbmath.org/?q=an:0704.93058}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 453--456


Linking options:
  • http://mi.mathnet.ru/eng/de7140
  • http://mi.mathnet.ru/eng/de/v26/i4/p622

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019